I begin taking Trinessa a week ago, after having the pack in my purse for weeks! I live with my boyfriend and do not want a baby. I've read about many side effects, weight gain, acne, depression, etc. So far all I have is nausea and extreme fatigue. I have no cravings. Before the pill, I had many panic attacks and was very moody but in the past week my mood is more stable. I am 22, 5'0 ft tall and 125 pounds and do not want to gain weight!!! So, is there any reason I should not be taking it? All my research has me paranoid and I try not to put bad things in my system. My doctor left the clinic and didn't tell her patients so it will be awhile before I get another primary care Dr. I would love some feedback!! Thank you.
delly10; The drug companies have to put a lot of info. In here that may not even apply to your brand because if it happen in one they still have to list it in here AND AS LONG AS YOU GO IN YEARLY FOR YOUR CHECK UP THE RISK OF MANY OF THE THINGS THEY LIST ARE VERY LOW. the pill is still the most used to avoid getting pregnant. MAKE sure you take it at the same time each day for best results be it night or morning stick to your schedule.And the pills these days are much lower dose then they were 10 to 15 years ago so much less chance of having any of the problems as long as you go in and have your yearly check and weight gain is rare. AS far as acne it does as good to clear it up as have it happen. I do know one thing they won't do any good in your purse. And remember these do not protect for STD'S and so far just stopping the panic attacks is a big benefit.Remember much lower dose so don't miss a pill. Have a good weekend and feel free to post anytime lots of great people here to help if we can. Chuck1957
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2015 • 1 answer
Posted 20 Jun 2015 • 1 answer
Posted 24 Aug 2015 • 1 answer
Posted 5 Jan 2016 • 1 answer
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Posted 23 Mar 2016 • 1 answer